MAUDE Adverse Event Report: BRADSHAW MEDICAL INC. FORTRESS PEDICULAR FIXATION; FINAL DRIVER

BRADSHAW MEDICAL INC. FORTRESS PEDICULAR FIXATION; FINAL DRIVER
Model Number 64-04-01
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device found it to be within specification.Unit measured 8.92-9.20 nm (specification range 8.5-11.5 nm).No actions were taken.This is a belated report for a medical device related event that was reported on june 16, 2016.This is a belated report for a medical device related event that occurred on june 16, 2016.At the time, our company (bradshaw medical inc.) was not fully aware of specific requirements for mdr reporting.We are submitting this report now to ensure completed transparency and compliance with fda regulations.Since this incident, we have implemented improved procedures to ensure timely reporting of all mdr even.
 
Event or Problem Description
An mdr report was not submitted within 30 days of receiving or otherwise becoming aware of information below that reasonably suggests that a marketed device had malfunctioned and required intervention to prevent permanent damage.Specifically, bradshaw medical inc.Failed to submit an mdr report within 30 days for an event reported to bradshaw medical which fortress final driver orthopedic surgical device part no 64-04-01 fda a class i device was used in spine surgery where set screw became loose and required a revision surgery to tighten screw.This is a belated report for a medical device related event that bradshaw medical inc.Became aware of on 16jun2016 and is documented in company's complaints (b)(4) (same event).At the time, our company (bradshaw medical inc.) was not fully aware of the specific requirements for mdr reporting.We are submitting this report now to ensure complete transparency and compliance with fda regulations.Since this incident, we have implemented procedures to ensure timely reporting of all mdr events.During a 2017 fda observation, it was noted that a late mdr was necessary.However, during feb 2022 fda inspection, it was observed that the mdr was not issued.The fda form 483 indicated that bradshaw failed to report the mdr due to a lack of resources.At that time, we were unsure if it was acceptable to submit a late mdr.However, we have since confirmed that mdrs must be reported even if they are late.As a corrective action, we have implemented a process to ensure timely mdr submissions in the future.

Brand Name
FORTRESS PEDICULAR FIXATION
Common Device Name
FINAL DRIVER
Manufacturer (Section D)
BRADSHAW MEDICAL INC.
10325 58th place
kenosha WI 53144
Manufacturer (Section G)
BRADSHAW MEDICAL INC.
10325 58th place
kenosha WI 53144
Manufacturer Contact
tania shammo
10325 58th place
kenosha, WI 53144
2622886450
MDR Report Key19650344
Report Number3006846753-2024-00001
Device Sequence Number15073889
Product Code LXH
UDI-Device IdentifierM7406410017
UDI-PublicM7406410017
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Exemption NumberEXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number64-04-01
Device Catalogue Number641-0017
Device Lot NumberBR14024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown